MathSciNet Relay Station
MathSciNet bibliographic data
MR1869616 (2003e:57032) 57M50 (30F45 30F60 52C15)
Williams, G. Brock Earthquakes and circle packings. J. Anal. Math. 85 (2001), 371–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement